Blakemore, Robert J., 2013, Jeju-do earthworms (Oligochaeta: Megadrilacea) - Quelpart Island revisited
Blakemore, Robert J., 2013, Jeju-do earthworms (Oligochaeta: Megadrilacea) - Quelpart Island revisited, Journal of Species Research 2 (1), pp. 15-54
publication ID |
https://doi.org/10.12651/JSR.2013.2.1.015 |
link to original document |
https://doi.org/10.12651/JSR.2013.2.1.015 |
document provided by |
Felipe (2024-07-30 17:27:35, last updated by ExternalLinkService 2024-07-30 17:37:17) |
No known copyright restrictions apply. See Agosti, D., Egloff, W., 2009. Taxonomic information exchange and copyright: the Plazi approach. BMC Research Notes 2009, 2:53 for further explanation.